# SDR AALA20120328016

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 67,939 hours, 36,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP STATION 913 CORRODED.  INSTALLED DOUBLER PER AARD 53-10-00 REPAIR 16.
